MAUDE Adverse Event Report: BIOSENSE WEBSTER, INC. (JUAREZ) THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER, INC. (JUAREZ) THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number D-1313-05-S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.As such, the investigation will be closed.If the complaint device is received in the future we will reopen the complaint and perform the investigation as appropriate.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation procedure with a thermocool® sf nav bi-directional catheter and a noise issue occurred.Noise from all body surface and all intracardiac channels was being displayed on the carto 3 system and on the recording system.The cable was replaced with no resolution.When the catheter was replaced, the issue resolved.The procedure was completed with no patient consequence.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available this event is mdr reportable because the inability to monitor the patient¿s ecg rhythm while devices are intra cardiac might lead to undetected cardiac rhythm that could be life threatening.
 
Additional Manufacturer Narrative
The bwi failure analysis lab received the device for evaluation on 04/17/2017.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.(b)(4).
 
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).It was reported that a patient underwent an atrial fibrillation procedure with a thermocool® sf nav bi-directional catheter and a noise issue occurred.The returned device was visually inspected and it was found in normal conditions.Per the event, the catheter was tested for electrical performance and it was found within specifications.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.During manufacturing process all the catheters are inspected for visual damages before packaging.On line inspections and functional tests are in place to prevent this type of damage from leaving the facility.The customer complaint cannot be confirmed.

Brand Name
THERMOCOOL® SF NAV BI-DIRECTIONAL CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvacar
juarez, chihuahua 32599
MX  32599
MDR Report Key6306198
Report Number9673241-2017-00090
Device Sequence Number817559
Product Code LPB
UDI-Device Identifier10846835003208
UDI-Public(01)10846835003208(11)160826(17)190731(10)17555474L
Combination Product (Y/N)N
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberD-1313-05-S
Device Catalogue NumberBNI35DFCT
Device Lot Number17555474L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2017
Was the Report Sent to FDA? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/13/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date04/24/2017
06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1